# SDR 9900241226

- Difficulty date: January 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N226NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46583
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO GUM WHEN GEAR WAS LOWERED, THE RIGHT MAIN GEAR INDICATED UNSAFE ON BOTH THE PILOT'S AND SECOND OFFICER'S PANELS.  TRIED MANUAL EXTENSION, INDICATION REMAINED UNSAFE.  ACCOMPLISHED LOW ALTITUDE FLY-BY.  DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  REPLACED THE RIGHT MAIN LANDING GEAR DOWNLOCK PROXIMITY SENSOR AND TARGET.  ALSO REPLACED THE RIGHT MAIN LANDING GEAR RETRACT ACTUATOR AND PROXIMITY SENSOR, OPERATIONAL CHECK OK.
